<  Back to the Polytechnique Montréal portal

Robust simple scaling analysis of flood peaks series

J. Ribeiro and Jean Rousselle

Article (1996)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie civil
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/30927/
Journal Title: Canadian Journal of Civil Engineering (vol. 23, no. 6)
Publisher: Canadian Science Publishing
DOI: 10.1139/l96-923
Official URL: https://doi.org/10.1139/l96-923
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:20
Cite in APA 7: Ribeiro, J., & Rousselle, J. (1996). Robust simple scaling analysis of flood peaks series. Canadian Journal of Civil Engineering, 23(6), 1139-1145. https://doi.org/10.1139/l96-923



Repository Staff Only

View Item View Item